Fields of interest:
- fractional differential equations
- nonlinear differential equations
- fractional models and biomedical applications
Some recent and relevant publications:
J. Sun, H. Chen, J.J. Nieto:
Homoclinic solutions for a class of subquadratic second-order Hamiltonian systems,
Journal of Mathematical Analysis and Applications 373 (2011), pp. 20-29.
Maximum principles for fractional differential equations derived from Mittag-Leffler functions,
Applied Mathematics Letters 23 (2010), pp. 1248-1251.
D.N. Georgiou, T.E. Karakasidis, J.J. Nieto, A. Torres:
A study of entropy/clarity of genetic sequences using metric spaces and fuzzy sets,
Journal of Theoretical Biology 267 (2010), pp. 95-105.
R.P. Agarwal, V. Lakshmikantham, J.J. Nieto:
On the concept of solution for fractional differential equations with uncertainty,
Nonlinear Analysis, Theory, Methods and Applications 72 (2009), pp. 2859-2862.
J.J. Nieto, D. O'Regan:
Variational approach to impulsive differential equations,
Nonlinear Analysis: Real World Applications 10 (2009), pp. 680-690,
M. Belmekki, J.J. Nieto, R. Rodríguez-López:
Existence of periodic solution for a nonlinear fractional differential equation,
Boundary Value Problems 2009 (2009), Article ID 324561, 18 pages.